Alert archive / North Carolina / Freeze Warnings in 2021

Freeze Warning 5, NWS Raleigh, NC

November 13, 20218 counties in North Carolina

NWS Raleigh, NC issued this freeze warning at Nov 13, 2021, 3:51 AM EST for 8 counties in North Carolina. It took effect at Nov 14, 2021, 3:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 13, 2021, 3:51 AM EST (08:51 UTC)
In effect from
Nov 14, 2021, 3:00 AM EST
Expired
Nov 14, 2021, 9:00 AM EST
In force
6 hr
Issued by
NWS Raleigh, NC

Counties Anson County, NC, Edgecombe County, NC, Franklin County, NC, Halifax County, NC, Nash County, NC, Vance County, NC, Wake County, NC, Warren County, NC

The radar

The Raleigh/Durham radar (KRAX), 36 km from the middle of the area, began a volume at 08:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 8.9 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2021-11-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2021-11-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2322 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
-52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

323 
WWUS72 KRAH 130851
NPWRAH

URGENT - WEATHER MESSAGE
National Weather Service Raleigh NC
351 AM EST Sat Nov 13 2021

NCZ009>011-026-083-132200-
/O.UPG.KRAH.FZ.A.0003.211114T0700Z-211114T1300Z/
/O.NEW.KRAH.FZ.W.0005.211114T0800Z-211114T1400Z/
Vance-Warren-Halifax-Franklin-Anson-
Including the cities of Henderson, Kittrell, Warrenton, Norlina, 
Roanoke Rapids, Enfield, Scotland Neck, Louisburg, Franklinton, 
Wadesboro, and Polkton
351 AM EST Sat Nov 13 2021

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EST SUNDAY...

* WHAT...Sub-freezing temperatures between 30 and 32 are expected
  on Sunday morning. 

* WHERE...Vance, Warren, Halifax, Franklin and Anson Counties.

* WHEN...From 3 AM to 9 AM EST Sunday.

* IMPACTS...Frost and freeze conditions may kill crops, other
  sensitive vegetation and could damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. If you 
wish to extend the growing season, steps must be taken to
protect plants that are not cold tolerant.

&&

$$

NCZ027-028-041>043-077-078-084>086-088-089-132200-
/O.NEW.KRAH.FR.Y.0007.211114T0800Z-211114T1400Z/
Nash-Edgecombe-Wake-Johnston-Wilson-Harnett-Wayne-Richmond-
Scotland-Hoke-Cumberland-Sampson-
Including the cities of Nashville, Spring Hope, Rocky Mount, 
Tarboro, Princeville, Raleigh, Cary, Apex, Wake Forest, 
Knightdale, Smithfield, Selma, Clayton, Wilson, Lillington, 
Angier, Buies Creek, Erwin, Dunn, Goldsboro, Rockingham, Ellerbe,
Laurinburg, Camp Mackall, Wagram, Raeford, Fayetteville, 
Spring Lake, Hope Mills, Clinton, and Roseboro
351 AM EST Sat Nov 13 2021

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EST SUNDAY...

* WHAT...Temperatures will fall to between 33 and 36 on Sunday
  morning.

* WHERE...The far eastern Piedmont, Coastal Plain and Sandhills.
 
* WHEN...From 3 AM to 9 AM EST Sunday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
4 follow-up statements
814 
WWUS72 KRAH 131925
NPWRAH

URGENT - WEATHER MESSAGE
National Weather Service Raleigh NC
225 PM EST Sat Nov 13 2021

NCZ009>011-026-083-141000-
/O.CON.KRAH.FZ.W.0005.211114T0800Z-211114T1400Z/
Vance-Warren-Halifax-Franklin-Anson-
Including the cities of Henderson, Kittrell, Warrenton, Norlina, 
Roanoke Rapids, Enfield, Scotland Neck, Louisburg, Franklinton, 
Wadesboro, and Polkton
225 PM EST Sat Nov 13 2021

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
SUNDAY...

* WHAT...Sub-freezing temperatures between 30 and 32 are 
  expected on Sunday morning.

* WHERE...Vance, Warren, Halifax, Franklin and Anson Counties.

* WHEN...From 3 AM to 9 AM EST Sunday.

* IMPACTS...Frost and freeze conditions may kill crops, other 
  sensitive vegetation and could damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

NCZ027-028-041>043-077-078-084>086-088-089-141000-
/O.CON.KRAH.FR.Y.0007.211114T0800Z-211114T1400Z/
Nash-Edgecombe-Wake-Johnston-Wilson-Harnett-Wayne-Richmond-
Scotland-Hoke-Cumberland-Sampson-
Including the cities of Nashville, Spring Hope, Rocky Mount, 
Tarboro, Princeville, Raleigh, Cary, Apex, Wake Forest, 
Knightdale, Smithfield, Selma, Clayton, Wilson, Lillington, 
Angier, Buies Creek, Erwin, Dunn, Goldsboro, Rockingham, Ellerbe,
Laurinburg, Camp Mackall, Wagram, Raeford, Fayetteville, 
Spring Lake, Hope Mills, Clinton, and Roseboro
225 PM EST Sat Nov 13 2021

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
SUNDAY...

* WHAT...Temperatures will fall to between 33 and 36 on Sunday 
  morning.

* WHERE...The far eastern Piedmont, Coastal Plain and Sandhills.

* WHEN...From 3 AM to 9 AM EST Sunday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
982 
WWUS72 KRAH 140258
NPWRAH

URGENT - WEATHER MESSAGE
National Weather Service Raleigh NC
958 PM EST Sat Nov 13 2021

NCZ009>011-026-083-141100-
/O.CON.KRAH.FZ.W.0005.211114T0800Z-211114T1400Z/
Vance-Warren-Halifax-Franklin-Anson-
Including the cities of Henderson, Kittrell, Warrenton, Norlina, 
Roanoke Rapids, Enfield, Scotland Neck, Louisburg, Franklinton, 
Wadesboro, and Polkton
958 PM EST Sat Nov 13 2021

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
SUNDAY...

* WHAT...Sub-freezing temperatures between 28 and 32 are expected
  on Sunday morning.

* WHERE...Vance, Warren, Halifax, Franklin and Anson Counties.

* WHEN...From 3 AM to 9 AM EST Sunday.

* IMPACTS...Frost and freeze conditions may kill crops, other 
  sensitive vegetation and could damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

NCZ027-028-041>043-077-078-084>086-088-089-141100-
/O.CON.KRAH.FR.Y.0007.211114T0800Z-211114T1400Z/
Nash-Edgecombe-Wake-Johnston-Wilson-Harnett-Wayne-Richmond-
Scotland-Hoke-Cumberland-Sampson-
Including the cities of Nashville, Spring Hope, Rocky Mount, 
Tarboro, Princeville, Raleigh, Cary, Apex, Wake Forest, 
Knightdale, Smithfield, Selma, Clayton, Wilson, Lillington, 
Angier, Buies Creek, Erwin, Dunn, Goldsboro, Rockingham, Ellerbe,
Laurinburg, Camp Mackall, Wagram, Raeford, Fayetteville, 
Spring Lake, Hope Mills, Clinton, and Roseboro
958 PM EST Sat Nov 13 2021

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
SUNDAY...

* WHAT...Temperatures will fall to between 33 and 36 on Sunday 
  morning.

* WHERE...The far eastern Piedmont, Coastal Plain and Sandhills.

* WHEN...From 3 AM to 9 AM EST Sunday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
690 
WWUS72 KRAH 140842
NPWRAH

URGENT - WEATHER MESSAGE
National Weather Service Raleigh NC
342 AM EST Sun Nov 14 2021

NCZ027-028-041-141400-
/O.UPG.KRAH.FR.Y.0007.000000T0000Z-211114T1400Z/
/O.EXA.KRAH.FZ.W.0005.000000T0000Z-211114T1400Z/
Nash-Edgecombe-Wake-
Including the cities of Nashville, Spring Hope, Rocky Mount, 
Tarboro, Princeville, Raleigh, Cary, Apex, Wake Forest, 
and Knightdale
342 AM EST Sun Nov 14 2021

...FREEZE WARNING IN EFFECT UNTIL 9 AM EST THIS MORNING...

* WHAT...Temperatures in many locations will fall to between 28
  and 32 this morning.

* WHERE...Nash, Edgecombe and Wake Counties.

* WHEN...Until 9 AM EST this morning.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. 

&&

$$

NCZ009>011-026-083-141400-
/O.CON.KRAH.FZ.W.0005.000000T0000Z-211114T1400Z/
Vance-Warren-Halifax-Franklin-Anson-
Including the cities of Henderson, Kittrell, Warrenton, Norlina, 
Roanoke Rapids, Enfield, Scotland Neck, Louisburg, Franklinton, 
Wadesboro, and Polkton
342 AM EST Sun Nov 14 2021

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

* WHAT...Sub-freezing temperatures between 28 and 32 are expected
  this morning.

* WHERE...Vance, Warren, Halifax, Franklin and Anson Counties.

* WHEN...From 3 AM to 9 AM EST Sunday.

* IMPACTS...Frost and freeze conditions may kill crops, other 
  sensitive vegetation and could damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. 

&&

$$

NCZ042-043-077-078-084>086-088-089-141400-
/O.CON.KRAH.FR.Y.0007.000000T0000Z-211114T1400Z/
Johnston-Wilson-Harnett-Wayne-Richmond-Scotland-Hoke-Cumberland-
Sampson-
Including the cities of Smithfield, Selma, Clayton, Wilson, 
Lillington, Angier, Buies Creek, Erwin, Dunn, Goldsboro, 
Rockingham, Ellerbe, Laurinburg, Camp Mackall, Wagram, Raeford, 
Fayetteville, Spring Lake, Hope Mills, Clinton, and Roseboro
342 AM EST Sun Nov 14 2021

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

* WHAT...Temperatures will fall to between 33 and 36 on this
  morning.

* WHERE...The far eastern Piedmont, Coastal Plain and Sandhills.

* WHEN...From 3 AM to 9 AM EST Sunday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
142 
WWUS72 KRAH 141356
NPWRAH

URGENT - WEATHER MESSAGE
National Weather Service Raleigh NC
856 AM EST Sun Nov 14 2021

NCZ009>011-026>028-041-083-141500-
/O.EXP.KRAH.FZ.W.0005.000000T0000Z-211114T1400Z/
Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Wake-Anson-
Including the cities of Henderson, Kittrell, Warrenton, Norlina, 
Roanoke Rapids, Enfield, Scotland Neck, Louisburg, Franklinton, 
Nashville, Spring Hope, Rocky Mount, Tarboro, Princeville, 
Raleigh, Cary, Apex, Wake Forest, Knightdale, Wadesboro, 
and Polkton
856 AM EST Sun Nov 14 2021

...FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING...

Temperatures have risen above freezing in the warning area.

$$

NCZ042-043-077-078-084>086-088-089-141500-
/O.EXP.KRAH.FR.Y.0007.000000T0000Z-211114T1400Z/
Johnston-Wilson-Harnett-Wayne-Richmond-Scotland-Hoke-Cumberland-
Sampson-
Including the cities of Smithfield, Selma, Clayton, Wilson, 
Lillington, Angier, Buies Creek, Erwin, Dunn, Goldsboro, 
Rockingham, Ellerbe, Laurinburg, Camp Mackall, Wagram, Raeford, 
Fayetteville, Spring Lake, Hope Mills, Clinton, and Roseboro
856 AM EST Sun Nov 14 2021

...FROST ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING...

Temperatures have risen high enough that frost should no longer be
a threat this morning.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this freeze warning went out at Nov 13, 3:10 AM EST, 41 minutes earlier.

Area forecast discussion, Nov 13, 3:10 AM EST, 41 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
310 AM EST Sat Nov 13 2021

.SYNOPSIS...
A dry cold front will move across the Carolinas this morning with
another cold front moving across the region Sunday night.
Progressively colder areas of high pressure will build into the
region behind the fronts into early next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 255 AM Saturday..

The latest surface analysis shows another cold front approaching the
southern Appalachians early this morning with a colder and drier
airmass behind the front in the OH and TN Valleys. Ahead of the
front, a light southerly stirring of the wind has developed across
the Piedmont with dewpoints ranging from the mid 30s across the
western Piedmont to the lower and mid 40s across the eastern
Piedmont and Coastal Plain. Some patchy fog has developed across the
Coastal Plain in a region of slightly greater albeit shallow
moisture and calm winds.

The cold front will advance east this morning across central NC but
a lack of any significant moisture will result in a dry frontal
passage with just a few scattered mid and high clouds. The front
will move through the Triad between 14 and 15Z, the Triangle between
15 and 17Z and the Coastal Plain between 16 and 19Z. Expect good
cold advection to develop behind the front with west to northwest
winds at 10 to 15 mph with a few gusts of 20 mph making it feel
cooler. Highs today will range in the upper 50s to around 60 in the
Triad the mid 60s in the Triangle and around 70 near Fayetteville.

Mainly clear skies are expected tonight and as the surface high
moves into the area, the winds will relax overnight. An impressive
surface inversion is forecast to develop by daybreak Sunday with a
strong southwesterly flow of 25+ kts at 1kft. Given the dry air mass
and a period of good radiational cooling conditions, expect lows to
be cooler than guidance and range in the lower 30s with a few upper
20s in the Piedmont and the lower to mid 30s across the Sandhills
and Coastal Plain. Accordingly will issue a freeze warning for
tonight from 3 to 9am for Vance, Warren, Halifax, Franklin counties
in the north and Anson in the south. Will issue a frost advisory for
the rest of the area, mainly from Wake County east and south.
Locations to the west across the Piedmont have already had their
growing season end and no headlines will be issues. -Blaes

&&

.SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/...
As of 310 AM Saturday...

One mid-level short wave trough will be moving off the coast early
Sunday morning with a brief period of west/southwest flow on Sunday
before a strong upper trough with a belt of 95+ kts winds at
500 mb moves across the Carolinas and Virgina on Monday morning. An
associated cold front will move across the area late Sunday night
into Monday morning. Given the vigor of the upper trough and a
little bit more moisture, expect a bit more mid and high cloudiness
Sunday night, otherwise skies will be mainly clear during the
period. Highs on Sunday will range in the mid 50s in the Triad, the
upper 50s in the Triangle to the lower 60s in Fayetteville which is
about 4 to 8 degrees below normal. Lows on Sunday night will be
tempered a bit by a few mid/high clouds and a southwesterly stirring
the wind ahead of the front. Lows will range in the mid 30s to
around 40, which is right around average. -Blaes

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
As of 305 PM Friday...

Dry weather remains likely through early Thursday, followed by high
uncertainty for much of Thu through Fri. Below normal temps through
Tue will rebound to above normal starting Wed.

Mon and Mon night: A strong clipper wave will cross the Midwest
and Great Lakes/Ohio Valley Sun/Sun night then move across the
Northeast states Mon/Mon night. This will take another dry cold
front through our area late Sun night through Mon morning. High
and mid clouds are expected ahead of this front Sun/Sun night,
but once again we won't see an opportunity for sufficient
moisture return, esp in the low levels, for any measurable
precip. Blustery conditions remain likely just behind the front
Mon, with NW winds at 20-30 kts at 925-850 mb, strongest in the
NE, and a tight MSLP gradient post-front as chilly/dense air
rushes in. Expect clearing skies Mon, followed by clear/calm
conditions Mon night that will favor excellent radiational
cooling and resulting in a frost/freeze threat in those areas
that have not yet seen a killing freeze (E and far S sections).
Expect highs in the mid 50s to lower 60s Sun, lows Sun night in
the mid 30s to around 40, highs Mon in the lower 50s to around
60, and lows Mon night in the upper 20s to lower 30s.

Tue/Wed: The departure of the potent mid level trough off the NOAM E
Coast will result in rising heights aloft, as surface high pressure
builds in behind the front. Thicknesses will rebound quickly as the
low level ridge moves offshore with minimal clouds and strong
heating, suggesting that the below-normal highs Tue (mid 50s to
lower 60s) will recover to above normal Wed (60s to around 70). With
mid level stability and modest PWs, dry weather will continue,
albeit with a gradual uptick in daytime flat cumulus.

Thu/Fri: Forecast grows uncertain in this period, with highly
variable solutions among the models regarding our next potential
system, a mid level trough shifting through the Rockies and into the
Plains/Prairies early to mid next week. (Such disparity is not
unexpected, given the fast nature of the mid level flow.) The GFS
lifts this trough ENE into E Canada, retaining ridging (and largely
dry weather) over NC through Thu night, although its southern stream
height falls over the Gulf eventually induces surface cyclogenesis
in the NE Gulf which brings rain into NC by late Fri. The ECMWF
(whose ens temp output has a fairly large spread Fri) keeps a full
latitude trough shifting E through the E CONUS and drags precip
associated with the front through central NC late Thu through early
Fri. Without a clear winner here, will carry low chance pops late
Thu into Fri, with above normal temps Thu trending to just below
normal Fri. -GIH

&&

.AVIATION /08Z SATURDAY THROUGH WEDNESDAY/...
As of 210 AM Saturday...

Other than some areas of MVFR to possibly IFR fog across the Coastal
Plain through daybreak this morning, VFR conditions are
generally expected across central NC through the 24 hour TAF
period. The fog should dissipate after sunrise and will be most
prevalent in areas near and east of KIXA/KRWI/KGSB. A dry cold
front will move across central NC this morning with high
pressure building into the region behind the front later today
through Sunday. A few high or mid clouds will skirt across the
area through tonight, otherwise skies will be clear.

Very light winds from the south-southwest early this morning will
become west to northwest behind the front late this morning into
this afternoon and increase to 8 to 12kts with gusts approaching
20kts at times this afternoon. Winds will decrease late this
afternoon and become very light late tonight. A strengthening low
level jet atop a surface inversion may produce some marginal LLWS
across the Piedmont terminals (KINT/KGSO/KRDU) overnight through
daybreak this morning. Will omit it from the TAF since it is
somewhat marginal.

Outlook: Another dry cold front will move across the area Sunday
night. Dry high pressure will build into the area behind the front
resulting in fair weather through mid week. -Blaes

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Frost Advisory from 3 AM to 9 AM EST Sunday for NCZ027-028-
041>043-077-078-084>086-088-089.
Freeze Warning from 3 AM to 9 AM EST Sunday for NCZ009>011-026-
083.

&&

SYNOPSIS...Blaes
NEAR TERM...Blaes
SHORT TERM...Blaes
LONG TERM...Hartfield
AVIATION...Blaes
Hazardous weather outlook, Nov 12, 10:20 PM EST, 5 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
1020 PM EST Fri Nov 12 2021

NCZ007-008-021>025-038>040-073>076-140330-
Person-Granville-Forsyth-Guilford-Alamance-Orange-Durham-Davidson-
Randolph-Chatham-Stanly-Montgomery-Moore-Lee-
1020 PM EST Fri Nov 12 2021

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

NCZ009>011-026-083-140330-
Vance-Warren-Halifax-Franklin-Anson-
1020 PM EST Fri Nov 12 2021

...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ027-028-041>043-077-078-084>086-088-089-140330-
Nash-Edgecombe-Wake-Johnston-Wilson-Harnett-Wayne-Richmond-Scotland-
Hoke-Cumberland-Sampson-
1020 PM EST Fri Nov 12 2021

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Temperatures are expected to drop into the upper 20s to lower 30s
Monday night to early Tuesday morning. Frost and freeze conditions
are likely.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 13, 3:51 AM ESTFrost AdvisoryRAHCumberland, Edgecombe, Harnett, Hoke, Johnston, Nash and 6 more29 hr

Nearby

Freeze Warnings in North Carolina, 2021Every freeze warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.